We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Dermatology

Journal Scan / Research · January 26, 2021

Tradipitant Has Mixed Effects on Itch in Atopic Dermatitis

Journal of the European Academy of Dermatology and Venereology: JEADV

 

Additional Info

Journal of the European Academy of Dermatology and Venereology: JEADV
Neurokinin-1 Receptor Antagonist Tradipitant Has Mixed Effects on Itch in Atopic Dermatitis: Results From EPIONE, a Randomized Clinical Trial
J Eur Acad Dermatol Venereol 2020 Dec 17;[EPub Ahead of Print], SE Welsh, C Xiao, AR Kaden, JL Brzezynski, MA Mohrman, J Wang, SP Smieszek, B Przychodzen, S Ständer, C Polymeropoulos, G Birznieks, MH Polymeropoulos

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading